# SDR SIMA981801

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab SF340A
- Aircraft serial: 312
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 7239410001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - CABIN EMERGENCY FLOOR PROXIMITY LIGHT LENSE HOLDERS AT SEATS 3B AND 11B ARE BROKEN.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT LENSE HOLDERS AT SEAT 3B AND 11B.  (X)
